I've been taking the pill for seven months now and this month my bleed was shorter than normal. It usually lasts between 5 and 6 days, but this month it was only 4. I know that there is no reason to be concerned, seeing as I've only had manual sex. I am aware of the fact that the pill makes your periods lighter, I just thought that it would be after a few years of use....Should I be concerned? I took a pregnancy test in case and it was of course negative. I've also been having stomach problems, but don't know fi that's related to the pill. Thanks
Posts: 33 | From: USA | Registered: May 2010
| IP: Logged |
Volunteer Assistant Director
Member # 90293
There can be a good deal of variability in the amount and duration of your withdrawal bleed at any time. So no, this is nothing to worry about.
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.